# SDR LR7A2011032300165

- Difficulty date: March 11, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 63,498 hours, 37,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK PER JOB CARD HB5305 FOUND CRACK ON HORIZONTAL FLANGE OF LONGERON AT FS 248E, LBL 66, WL 195.  REPAIRED BY REPLACING LONGERON IAW LOCKHEED SRM SMP583 CH 51-60, 51-70, FIG 51-140-21.
